Journal Article

Robust adaptive sliding-mode control for continuous time-delay systems

Mohamed N. Nounou, Hazem N. Nounou and Magdi S. Mahmoud

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 24, issue 3, pages 299-313
Published in print September 2007 | ISSN: 0265-0754
Published online August 2006 | e-ISSN: 1471-6887 | DOI:
Robust adaptive sliding-mode control for continuous time-delay systems

Show Summary Details


This paper focuses on the development of a robust adaptive sliding-mode scheme for the control of a class of uncertain time-delay systems with time-varying delays. The uncertainties are parametric and norm-bounded. Two main problems are investigated. In the first problem, a sliding-mode observer-based output feedback control scheme is developed. In the second problem, a robust redesign approach is developed yielding an adaptive-based controller against controller and sliding-mode observer gain perturbations. The objective is to derive stability conditions for the closed-loop system in the presence of gain perturbations. Simulation results are obtained through a numerical example.

Keywords: adaptive control; sliding-mode observer; output feedback control; robust control; time-delay systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.